Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball

Feliciangeli D, Seiringer R. 2020. Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball. SIAM Journal on Mathematical Analysis. 52(1), 605–622.


Journal Article | Published | English

Scopus indexed
Department
Abstract
We consider the Pekar functional on a ball in ℝ3. We prove uniqueness of minimizers, and a quadratic lower bound in terms of the distance to the minimizer. The latter follows from nondegeneracy of the Hessian at the minimum.
Publishing Year
Date Published
2020-02-12
Journal Title
SIAM Journal on Mathematical Analysis
Acknowledgement
We are grateful for the hospitality at the Mittag-Leffler Institute, where part of this work has been done. The work of the authors was supported by the European Research Council (ERC)under the European Union's Horizon 2020 research and innovation programme grant 694227.
Volume
52
Issue
1
Page
605-622
ISSN
eISSN
IST-REx-ID

Cite this

Feliciangeli D, Seiringer R. Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball. SIAM Journal on Mathematical Analysis. 2020;52(1):605-622. doi:10.1137/19m126284x
Feliciangeli, D., & Seiringer, R. (2020). Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball. SIAM Journal on Mathematical Analysis. Society for Industrial & Applied Mathematics . https://doi.org/10.1137/19m126284x
Feliciangeli, Dario, and Robert Seiringer. “Uniqueness and Nondegeneracy of Minimizers of the Pekar Functional on a Ball.” SIAM Journal on Mathematical Analysis. Society for Industrial & Applied Mathematics , 2020. https://doi.org/10.1137/19m126284x.
D. Feliciangeli and R. Seiringer, “Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball,” SIAM Journal on Mathematical Analysis, vol. 52, no. 1. Society for Industrial & Applied Mathematics , pp. 605–622, 2020.
Feliciangeli D, Seiringer R. 2020. Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball. SIAM Journal on Mathematical Analysis. 52(1), 605–622.
Feliciangeli, Dario, and Robert Seiringer. “Uniqueness and Nondegeneracy of Minimizers of the Pekar Functional on a Ball.” SIAM Journal on Mathematical Analysis, vol. 52, no. 1, Society for Industrial & Applied Mathematics , 2020, pp. 605–22, doi:10.1137/19m126284x.
All files available under the following license(s):
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0):

Link(s) to Main File(s)
Access Level
OA Open Access
Material in ISTA:
Dissertation containing ISTA record

Export

Marked Publications

Open Data ISTA Research Explorer

Sources

arXiv 1904.08647

Search this title in

Google Scholar